# SDR CA991104009

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Condition: Failed
- Location: Aileron Position
- Part time: 1,310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON POSITION TRANSMITTER ARM INCORRECTLY INSTALLED WHICH CAUSED THE ARM TO RUB ON AILERON CABLE.
